Lipschitzian optimization without the Lipschitz constant. Jones, D. R., Perttunen, C. D., & Stuckman, B. E. Journal of Optimization Theory and Applications, 79(1):157–181, 1993.
Lipschitzian optimization without the Lipschitz constant [link]Paper  doi  bibtex   
@Article{jones1993lipschitzian,
  author  = {Jones, D. R. and Perttunen, C. D. and Stuckman, B. E.},
  title   = {Lipschitzian optimization without the {Lipschitz} constant},
  journal = {Journal of Optimization Theory and Applications},
  year    = {1993},
  volume  = {79},
  number  = {1},
  pages   = {157--181},
  doi     = {10.1007/BF00941892},
  url    = {https://scholar.google.com/scholar?cluster=11925331503270959397},
}

Downloads: 0